Here is my question as shortly as I can get it. I am 19 years old and have been on birth control since June. Two packs ago I missed about 3 pills in the beginning because my pharmacy was closed and I could not refill my prescription, however I was not sexually active so I did not worry about it and just continued my pack as normal. I finished that pack, got my period as usual and started a new one. Two weeks into my new pack (without any missed pills) I started having sex with my boyfriend while also using condoms. One night the condom broke and even though there was *** all over the bed, I still got a little worried. I only had 7 pills (3 active and 4 placebo) pills left in the pack. After some reading I should not have done online, I got a little nervous went out and bought Plan B 2 1/2 days later. I took Plan B the same day as I took the last active pill in my pack. My period came 2 days late and was black/brown. Heavy for the first couple days and very light for the last two. I have read that this is common after plan b. However, my period ended last Wednesday and today I started bleeding again. I guess I just want to know if this is normal or has happened to anyone before. Also should I have been okay without taking Plan B? I have realized that all the side effects I have encountered were not worth it and I have been told that I was over reacting by taking both.
Why didn't you come here and read, we would have told you not to take plan B, you are protected by they pill and do not need a condom with them to prevent pregnancy therefore if they break it doesn't matter. You have messed up your body with all the hormones from the plan B that is all that's going on. Keep taking your pills according to schedule. Next time you have the urge to do something like that, come here and ask. If you've taken 7 active pills you are protected. Stop missing your pills. You have got to get your refill in time to allow for things like that happening.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2014 • 2 answers
Posted 2 Jun 2014 • 1 answer
Posted 29 Mar 2015 • 1 answer
Posted 3 Nov 2015 • 0 answers
Posted 21 May 2016 • 0 answers